Alert archive / Tennessee / Freeze Warnings in 2016
Freeze Warning 3, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Apr 2, 2016, 3:05 PM CDT for 26 counties in Tennessee. It took effect at Apr 3, 2016, 1:00 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 3:05 PM CDT (20:05 UTC)
- In effect from
- Apr 3, 2016, 1:00 AM CDT
- Expired
- Apr 3, 2016, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Nashville, TN
All 26 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 52 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1271 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- -138 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
636 WWUS74 KOHX 022005 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 305 PM CDT SAT APR 2 2016 ...GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING FOLLOWED BY PATCHY FROST AND FREEZING TEMPERATURES EARLY SUNDAY MORNING... .GUSTY WEST WINDS AROUND 15 TO 25 MPH WITH GUSTS UP TO 40 MPH WILL IMPACT MUCH OF THE AREA THROUGH THIS EVENING. IN ADDITION...FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE UPPER 20S TO MID 30S TONIGHT. TNZ026-027-062-030415- /O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ /O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ /O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/ CHEATHAM-DAVIDSON-RUTHERFORD- INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...MURFREESBORO 305 PM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY MORNING. * WINDS...15 TO 25 MPH WITH GUSTS AROUND 35 MPH AT TIMES THIS AFTERNOON. * WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TEMPERATURES...30 TO 35 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...DAMAGE TO SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ006>011-028>034-063>066-078>080-030415- /O.UPG.KOHX.FZ.A.0002.160403T0600Z-160403T1300Z/ /O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ /O.CON.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 305 PM CDT SAT APR 2 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TIMING...WIND ADVISORY UNTIL 8 PM CDT TODAY. FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY MORNING. * WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH AT TIMES THIS AFTERNOON. * WIND ADVISORY IMPACTS...A FEW TREE LIMBS OR POWER LINES MAY BE BLOWN DOWN. DRIVING WILL BE DIFFICULT FOR HIGH PROFILE VEHICLES. * TEMPERATURE...27-33 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A WIND ADVISORY MEANS THAT WINDS OVER 35 MPH ARE EXPECTED. WINDS THIS STRONG MAY BLOW DOWN A FEW TREES OR TREE LIMBS AND CAUSE ISOLATED POWER OUTAGES. DRIVING MAY ALSO BECOME DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TNZ059-075-077-030415- /O.UPG.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ /O.NEW.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ WILLIAMSON-BEDFORD-COFFEE- INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE... TULLAHOMA...MANCHESTER 305 PM CDT SAT APR 2 2016 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURE...29-34 DEGREES. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-056>058-060-061-093>095-030415- /O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG... WAYNESBORO...LAWRENCEBURG...PULASKI 305 PM CDT SAT APR 2 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
190 WWUS74 KOHX 030059 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 759 PM CDT SAT APR 2 2016 ...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE TENNESSEE EARLY SUNDAY MORNING... .FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE UPPER 20S TO MID 30S TONIGHT. TNZ006>011-026>034-062>066-078>080-030900- /O.EXP.KOHX.WI.Y.0004.000000T0000Z-160403T0100Z/ /O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-CHEATHAM-DAVIDSON- WILSON-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-RUTHERFORD- CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...ASHLAND CITY...NASHVILLE... LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...MCMINNVILLE...ALTAMONT... SPENCER 759 PM CDT SAT APR 2 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 8 PM CDT THIS EVENING... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURE...27-33 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ059-075-077-030900- /O.CON.KOHX.FZ.W.0003.160403T0600Z-160403T1300Z/ WILLIAMSON-BEDFORD-COFFEE- INCLUDING THE CITIES OF...FRANKLIN...BRENTWOOD...SHELBYVILLE... TULLAHOMA...MANCHESTER 759 PM CDT SAT APR 2 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURE...29-34 DEGREES. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-056>058-060-061-093>095-030900- /O.CON.KOHX.FR.Y.0003.160403T0600Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-PERRY-HICKMAN-LEWIS-MAURY- MARSHALL-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... LOBELVILLE...CENTERVILLE...HOHENWALD...COLUMBIA...LEWISBURG... WAYNESBORO...LAWRENCEBURG...PULASKI 759 PM CDT SAT APR 2 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY... * TIMING...1 AM TO 8 AM CDT SUNDAY MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
218 WWUS74 KOHX 030803 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 303 AM CDT SUN APR 3 2016 ...AREAS OF FROST AND FREEZING TEMPERATURES WILL IMPACT MIDDLE TENNESSEE EARLY THIS MORNING... .FROST AND FREEZES ARE EXPECTED AS LOW TEMPERATURES FALL INTO THE LOW TO MID 30S EARLY THIS MORNING. TNZ026-027-059-062-075-077-031300- /O.CAN.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/ /O.EXA.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/ CHEATHAM-DAVIDSON-WILLIAMSON-RUTHERFORD-BEDFORD-COFFEE- INCLUDING THE CITIES OF...ASHLAND CITY...NASHVILLE...FRANKLIN... BRENTWOOD...MURFREESBORO...SHELBYVILLE...TULLAHOMA...MANCHESTER 303 AM CDT SUN APR 3 2016 ...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM CDT THIS MORNING. THE FREEZE WARNING HAS BEEN CANCELLED. * TIMING...1 AM TO 8 AM CDT THIS MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ TNZ056-058-093>095-030915- /O.CAN.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/ PERRY-LEWIS-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...LOBELVILLE...HOHENWALD...WAYNESBORO... LAWRENCEBURG...PULASKI 303 AM CDT SUN APR 3 2016 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS CANCELLED THE FROST ADVISORY. TEMPERATURES HAVE HELD IN THE LOW TO MID 40S OVERNIGHT...AND MAY FALL INTO THE UPPER 30S BY SUNRISE...THEREFORE THE FROST ADVISORY HAS BEEN CANCELLED. $$ TNZ006>011-028>034-063>066-078>080-031300- /O.CON.KOHX.FZ.W.0003.000000T0000Z-160403T1300Z/ MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- CUMBERLAND-WARREN-GRUNDY-VAN BUREN- INCLUDING THE CITIES OF...CLARKSVILLE...SPRINGFIELD...GALLATIN... LAFAYETTE...CELINA...BYRDSTOWN...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE... MCMINNVILLE...ALTAMONT...SPENCER 303 AM CDT SUN APR 3 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...1 AM TO 8 AM CDT THIS MORNING. * TEMPERATURE...29-33 DEGREES TONIGHT. * FREEZE WARNING IMPACTS...FREEZING TEMPERATURES COULD DAMAGE OR KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ TNZ005-023>025-057-060-061-031300- /O.CON.KOHX.FR.Y.0003.000000T0000Z-160403T1300Z/ STEWART-HOUSTON-HUMPHREYS-DICKSON-HICKMAN-MAURY-MARSHALL- INCLUDING THE CITIES OF...DOVER...ERIN...WAVERLY...DICKSON... CENTERVILLE...COLUMBIA...LEWISBURG 303 AM CDT SUN APR 3 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...1 AM TO 8 AM CDT THIS MORNING. * TEMPERATURES...33 TO 38 DEGREES. * IMPACTS...GIVEN THE RECENT WARM TEMPERATURES...FROST COULD DAMAGE SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Apr 2, 2:11 PM CDT, 54 minutes earlier.
Area forecast discussion, Apr 2, 2:11 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 211 PM CDT SAT APR 2 2016 .DISCUSSION... WEAK ANTICYCLONIC PATTERN AT THE SURFACE IS RESULTING IN SUNNY SKIES THIS AFTERNOON WITH A BRISK NORTHWEST WIND AS TEMPERATURES STRUGGLE TO REACH 60 DEGREES. A DRY SURFACE BOUNDARY TO OUR NORTH WILL COME THROUGH OVERNIGHT AND WILL REINFORCE THE COLD ADVECTION, SO THAT MOST OF MIDDLE TENNESSEE HAS BEEN UPGRADED TO A FREEZE WARNING LATE TONIGHT AND TOMORROW MORNING, AND A FROST ADVISORY FOR SLIGHTLY WARMER AREAS TO THE WEST AND SOUTH OF NASHVILLE. A SURFACE RIDGE WILL QUICKLY MOVE ACROSS MIDDLE TENNESSEE BY TOMORROW AFTERNOON, WITH RETURN FLOW ADVECTING SLIGHTLY WARMER AIR INTO MIDDLE TENNESSEE. ANOTHER COLD FRONT WILL RACE SOUTHWARD MONDAY AFTERNOON, WITH A SLIGHT CHANCE OF SHOWERS MAINLY EAST OF I-65 WHERE MOISTURE WILL BE MOST PLENTIFUL. THE MAIN EVENT DURING THE UPCOMING 7-DAY FORECAST PERIOD IS A MUCH STRONGER COLD FRONT WEDNESDAY AFTERNOON AND EVENING THAT WILL BRING WIDESPREAD CONVECTION TO MIDDLE TENNESSEE, WITH STRONG COLD ADVECTION BEHIND THE FRONT THAT WILL DROP TEMPERATURES INTO 30'S THURSDAY NIGHT AND AGAIN ON FRIDAY NIGHT. IT IS POSSIBLE THAT THE PRECIPITATION COULD END AS LIGHT SNOW THURSDAY NIGHT ON THE PLATEAU, BUT WILL KEEP TEMPERATURES JUST ABOVE FREEZING WITH ALL RAIN THIS FORECAST. && .AVIATION... 18Z TAF DISCUSSION. VFR CONDITIONS EXPECTED THROUGH THE PERIOD BUT WINDS WILL BE VERY GUSTY AHEAD OF AN APPROACHING BOUNDARY...THROUGH 03-06Z. WEST- NORTHWEST WIND GUSTS BETWEEN 25 AND 35 MPH WILL BE LIKELY. WIND WILL DIMINISH SHARPLY OVERNIGHT. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 34 63 46 73 40 / 0 0 0 20 10 CLARKSVILLE 31 63 47 70 37 / 0 0 0 10 10 CROSSVILLE 29 59 44 69 39 / 0 0 0 30 10 COLUMBIA 34 64 45 72 41 / 0 0 0 10 10 LAWRENCEBURG 34 64 44 72 42 / 0 0 0 10 10 WAVERLY 34 64 47 71 40 / 0 0 0 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 1 AM TO 8 AM CDT SUNDAY FOR BEDFORD-CANNON- CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON-DE KALB-FENTRESS-GRUNDY- JACKSON-MACON-MONTGOMERY-OVERTON-PICKETT-PUTNAM-ROBERTSON- RUTHERFORD-SMITH-SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE- WILLIAMSON-WILSON. WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR CANNON-CHEATHAM- CLAY-CUMBERLAND-DAVIDSON-DE KALB-FENTRESS-GRUNDY-JACKSON-MACON- MONTGOMERY-OVERTON-PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH- SUMNER-TROUSDALE-VAN BUREN-WARREN-WHITE-WILSON. FROST ADVISORY FROM 1 AM TO 8 AM CDT SUNDAY FOR DICKSON-GILES- HICKMAN-HOUSTON-HUMPHREYS-LAWRENCE-LEWIS-MARSHALL-MAURY-PERRY- STEWART-WAYNE. && SHORT TERM/AVIATION........07 LONG TERM..................08
Hazardous weather outlook, Apr 2, 5:00 AM CDT, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 500 AM CDT SAT APR 2 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-031000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 500 AM CDT SAT APR 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT GENERALLY ALONG AND EAST OF THE I-24 CORRIDOR THIS AFTERNOON. GUSTY WEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED. THESE WINDS COULD BLOW DOWN A FEW TREE LIMBS OR POWER LINES...AND WILL MAKE DRIVING DIFFICULT ESPECIALLY FOR HIGH PROFILE VEHICLES. A FREEZE WATCH IS IN EFFECT TONIGHT FOR AREAS ALONG AND EAST OF A LINE FROM CLARKSVILLE TO LEBANON TO ALTAMONT. LOW TEMPERATURES EARLY SUNDAY MORNING ARE EXPECTED TO FALL INTO THE UPPER 20S TO MID 30S. SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED BY THESE COLD TEMPERATURES. A FROST ADVISORY IS IN EFFECT TONIGHT FOR AREAS ALONG AND WEST OF A LINE FROM CLARKSVILLE TO LEBANON TO ALTAMONT. LOW TEMPERATURES EARLY SUNDAY MORNING ARE EXPECTED TO FALL INTO THE MID TO UPPER 30S. ANY FROST COULD DAMAGE SENSITIVE OUTDOOR VEGETATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SHAMBURGER
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:19 AM CDT | Frost Advisory | OHX | Bedford, Cheatham, Coffee, Davidson, Dickson, Giles and 12 more | 29 hr |
| Apr 2, 3:19 AM CDT | Freeze Watch | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Grundy and 14 more | 12 hr |
| Apr 2, 3:19 AM CDT | Wind Advisory | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 17 more | 17 hr |
Nearby
Freeze Warnings in Tennessee, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.